Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 17, 2016Oglethorpe County, Wilkes County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 17, 2016, 2:13 PM EDT for Oglethorpe County, Wilkes County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2016, 2:13 PM EDT (18:13 UTC)
Expired
Jun 17, 2016, 2:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Oglethorpe County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 126 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

625 
WWUS82 KFFC 171813
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUN 17 2016
 
GAZ038-039-171845-
OGLETHORPE GA-WILKES GA-
213 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND SOUTHWESTERN
WILKES COUNTIES UNTIL 245 PM EDT...

AT 213 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEXINGTON...MOVING
SOUTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...RAYLE...NEWTOWN...CELESTE AND PHILOMATH. 

LAT...LON 3366 8277 3365 8289 3367 8291 3373 8295
      3371 8297 3385 8315 3397 8306 3382 8268
TIME...MOT...LOC 1813Z 315DEG 32KT 3388 8305 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:45 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 17, 12:45 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion...Update for Aviation
National Weather Service Peachtree City GA
1245 PM EDT FRI JUN 17 2016

.Update...
Have updated pops to account for developing convection. Otherwise no
changes.

41

.PREV DISCUSSION... /Issued 347 AM EDT FRI JUN 17 2016/

SHORT TERM /Today through Saturday/...
Potentially active convective day on tap for much of the outlook
area.

A frontal boundary currently stretches from coastal North Carolina
back through central Tennessee. This boundary is progged to move
slowly south today. Scattered showers and thunderstorms are expected
to develop along and south of the boundary this afternoon. Strong
thunderstorms are likely...with a few severe thunderstorms possible.

Regional radar loop continues to show isolated showers and
thunderstorms moving SE in the flow early this morning. Most of
the activity has weakened as it approaches northern Georgia, but
cannot rule out a strong thunderstorm early this morning,
especially across far NE Georgia.

The hi-res models were in a little better agreement last
evening...and have begun to diverge a bit early this morning.
Overall, convective initiation should be around 16Z today and this
is pretty consistent among the HRRR and local runs of the ARW and
WRF. However, all of the hi-res models are developing convection in
different areas. The HRRR seems to develop convection along the
frontal boundary this afternoon. The ARW/WRF may actually be picking
up on the complex currently developing across southern MO...and
possibly firing convection on its outflow later this afternoon. The
ARW/WRF were developing convection more along the front in earlier
runs. Not very confident on which solution will actually play out,
so have kept pops in the chance range. Pops could later be adjusted
to accommodate any complexes approaching from the northwest or
clusters along the front.

The atmosphere remains very moist and unstable...so any
thunderstorms that develop will definitely have enough available
energy to become strong and/or severe. Flow aloft remains 25kt or
less and with PWATS between 1.5 and 2 inches, locally heavy rainfall
will definitely occur. Afternoon forecast soundings show a fairly
decent inverted-v structure with unidirectional flow...so damaging
wind gusts should the primary mode of severe weather. However, with
a 500mb trough swinging through the area this afternoon, this may
lead to a steepening of mid level lapse rates, increasing the
potential for large hail.

One more hot day on tap for the CWFA before temps return to more
normal values. High temps outside of mountains will be in the
90s...with middle to upper 90s possible in the southeast. However,
values may end up being tempered a bit, especially if precip
develops early in the afternoon. Temps on Saturday will mostly be
in the 80s...outside of the higher terrain.

Todays frontal boundary is progged to settle across south Georgia
or the Florida panhandle by late tonight or early Saturday. A drier
airmass will settle across the area north of the old boundary.
Models have been progging these frontal boundaries to make it much
further south than they have been lately, so the front may struggle
to push completely out of the CWFA.

NListemaa

LONG TERM /Saturday Night through Thursday/...
The last of the precip chances will be exiting or have exited
the area to start the long term as high pressure builds over
the area. The forecast will remain dry into Tuesday as a high
pressure pattern dominates most of this timeframe.

A surface trough ahead of an approaching cold front will affect
mainly N GA Tuesday night with the chance for showers and
thunderstorms and the chance for showers and storms will affect
N and central GA Wednesday into Thursday as an upper trough
moves across the area with the front moving into the area.

Temperatures will start out below normal but return to near or
slightly above normal Monday afternoon and beyond.

BDL

&&

.AVIATION...
18Z Update...
Convection should continue to develop on a southward sinking
boundary this afternoon and evening...affecting most of the taf
sites. Some storms expected to be severe.

Winds should remain on the west side through today and frequent
gusts to around 20kt are likely. Models are progging a wind shift
to the east overnight behind the front, increasing the potential
for a bkn deck of stratus overnight.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          95  68  83  60 /  20  10  10   0
Atlanta         92  70  83  64 /  40  10  10   0
Blairsville     85  62  81  57 /  10  10  10   0
Cartersville    91  68  85  62 /  30   5  10   0
Columbus        94  73  87  67 /  40  20  10   5
Gainesville     90  68  80  62 /  20  10  10   0
Macon           97  71  85  63 /  40  20  10   5
Rome            92  68  87  62 /  20   5  10   0
Peachtree City  93  69  84  61 /  40  10  10   0
Vidalia         97  72  84  64 /  40  30  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE
EXPECTED WITH ANY SEVERE THUNDERSTORMS.

THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH
THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
PORTIONS OF CENTRAL GEORGIA ON SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 17, 1:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EDT FRI JUN 17 2016

GAZ032-033-045-171815-
DEKALB GA-COBB GA-NORTH FULTON GA-
142 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...EASTERN COBB AND
SOUTHWESTERN NORTH FULTON COUNTIES UNTIL 215 PM EDT...

AT 141 PM EDT...A STRONG THUNDERSTORM WAS NEAR SANDY SPRINGS...OR
NEAR MARIETTA...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DECATUR...SANDY SPRINGS...SMYRNA...CHAMBLEE...
CLARKSTON...AVONDALE ESTATES...NORTH ATLANTA...MIDTOWN...DRUID
HILLS... NORTH DECATUR...BELVEDERE PARK...GRANT PARK-ZOO
ATLANTA...NORTH DRUID HILLS...CANDLER-MCAFEE...VININGS...TURNER
FIELD...DOBBINS AIR RESERVE BASE AND SWEET AUBURN.

LAT...LON 3393 8454 3400 8444 3380 8423 3373 8427
      3373 8443
TIME...MOT...LOC 1741Z 317DEG 21KT 3393 8445
Special weather statement, Jun 17, 1:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT FRI JUN 17 2016

GAZ019-020-030-171830-
BARTOW GA-POLK GA-FLOYD GA-
155 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...POLK AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 230 PM EDT...

AT 155 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TAYLORSVILLE TO NEAR CAVE SPRING...AND MOVING
SOUTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CEDARTOWN...ROCKMART...ARAGON...CAVE
SPRING...BRASWELL...TAYLORSVILLE... FISH CREEK...VAN WERT...ANTIOCH
AND SENEY.

LAT...LON 3412 8500 3408 8497 3408 8492 3403 8495
      3402 8495 3396 8498 3395 8498 3395 8505
      3392 8505 3393 8525 3418 8535
TIME...MOT...LOC 1755Z 324DEG 28KT 3407 8498 3413 8530
Special weather statement, Jun 17, 2:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT FRI JUN 17 2016

GAZ034-047-171830-
GWINNETT GA-WALTON GA-
204 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT AND
NORTHWESTERN WALTON COUNTIES UNTIL 230 PM EDT...

AT 204 PM EDT...A STRONG THUNDERSTORM WAS NEAR DACULA...OR NEAR
LAWRENCEVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...MONROE...SNELLVILLE...LOGANVILLE...DACULA...GRAYSON..
.
WALNUT GROVE...BETWEEN...NICHOLASVILLE...CAMPTON...BOLD SPRINGS...HARBIN...
ROSEBUD...YOUTH AND WINDSOR.

LAT...LON 3395 8381 3393 8380 3391 8376 3390 8376
      3390 8375 3383 8367 3373 8382 3379 8398
      3381 8405 3396 8406 3402 8389
TIME...MOT...LOC 1804Z 322DEG 23KT 3394 8389
Special weather statement, Jun 17, 2:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT FRI JUN 17 2016

GAZ045-046-171830-
DEKALB GA-ROCKDALE GA-
206 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB AND ROCKDALE
COUNTIES UNTIL 230 PM EDT...

AT 206 PM EDT...A STRONG THUNDERSTORM WAS NEAR CANDLER-MCAFEE...OR 8
MILES SOUTHEAST OF DECATUR...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...LITHONIA...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...SNAPFINGER...MILSTEAD...PANOLA MOUNTAIN STATE
PARK...RICHARDSON PARK...ARABIA MOUNTAIN...BELMONT...REDAN AND
MAGNET.

LAT...LON 3377 8418 3368 8392 3366 8393 3357 8401
      3354 8406 3357 8411 3356 8412 3357 8413
      3363 8418 3364 8418 3365 8421 3370 8425
TIME...MOT...LOC 1806Z 300DEG 26KT 3369 8419
Local storm report, Jun 17, 2:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     BETHESDA                33.92N  84.08W
06/17/2016                   GWINNETT           GA   AMATEUR RADIO

            AN AMATEUR RADIO OPERATOR REPORTED TREES AND POWER
            LINES BLOWN DOWN ON BETHESDA CHURCH ROAD NORTH OF RONLAD
            REAGAN PARKWAY.

&&

EVENT NUMBER FFC1600348

20
Special weather statement, Jun 17, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUN 17 2016

GAZ038-039-171845-
OGLETHORPE GA-WILKES GA-
213 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND SOUTHWESTERN
WILKES COUNTIES UNTIL 245 PM EDT...

AT 213 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEXINGTON...MOVING
SOUTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...RAYLE...NEWTOWN...CELESTE AND PHILOMATH.

LAT...LON 3366 8277 3365 8289 3367 8291 3373 8295
      3371 8297 3385 8315 3397 8306 3382 8268
TIME...MOT...LOC 1813Z 315DEG 32KT 3388 8305

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jun 16, 9:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jun 17, 12:24 PM EDTSpecial Weather StatementFFCBartow, Paulding36 min
Jun 17, 12:32 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb43 min
Jun 17, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding50 min
Jun 17, 1:27 PM EDTSpecial Weather StatementFFCGwinnett48 min
Jun 17, 1:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 17, 1:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 17, 1:55 PM EDTSpecial Weather StatementFFCPolk35 min
Jun 17, 2:01 PM EDTSevere Thunderstorm WarningFFCCobb, Floyd, Paulding, Polk44 min
Jun 17, 2:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 17, 2:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 17, 2:26 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale34 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCClayton, Henry30 min
Jun 17, 2:45 PM EDTSpecial Weather StatementFFCWarren30 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton18 min
Jun 17, 2:49 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk41 min
Jun 17, 2:52 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton38 min
Jun 17, 2:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 17, 3:02 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 17, 3:13 PM EDTSpecial Weather StatementFFCFayette32 min
Jun 17, 3:18 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam42 min
Jun 17, 3:30 PM EDTSpecial Weather StatementFFCJones30 min
Jun 17, 3:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk42 min
Jun 17, 3:37 PM EDTSpecial Weather StatementFFCPike23 min
Jun 17, 3:43 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington47 min
Jun 17, 3:50 PM EDTSevere Thunderstorm WarningFFCJones28 min
Jun 17, 3:52 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson38 min
Jun 17, 3:59 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard46 min
Jun 17, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Washington29 min
Jun 17, 4:05 PM EDTSpecial Weather StatementFFCWarren25 min
Jun 17, 4:08 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 17, 4:09 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 17, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson45 min
Jun 17, 4:23 PM EDTSpecial Weather StatementFFCJefferson, Washington52 min
Jun 17, 4:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson30 min
Jun 17, 4:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Peach41 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCHeard, Troup47 min
Jun 17, 4:54 PM EDTSpecial Weather StatementFFCJohnson36 min
Jun 17, 4:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup48 min
Jun 17, 4:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens46 min
Jun 17, 5:12 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs28 min
Jun 17, 5:22 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen38 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen46 min
Jun 17, 5:36 PM EDTSpecial Weather StatementFFCDooly24 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 17, 5:49 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler41 min
Jun 17, 5:50 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox40 min
Jun 17, 6:12 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs33 min
Jun 17, 6:19 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee56 min
Jun 17, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler48 min
Jun 17, 6:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 17, 6:31 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 17, 6:44 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
Jun 17, 6:58 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 17, 7:12 PM EDTSevere Thunderstorm WarningFFCTelfair33 min
Jun 17, 7:13 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart62 min
Jun 17, 7:15 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes30 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCDooly68 min
Jun 17, 7:27 PM EDTSevere Thunderstorm WarningFFCStewart, Webster35 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Pulaski, Wilcox45 min
Jun 17, 7:37 PM EDTSpecial Weather StatementFFCMacon38 min
Jun 17, 7:49 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes26 min
Jun 17, 7:56 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski49 min
Jun 17, 7:59 PM EDTSpecial Weather StatementFFCWebster46 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.